On the existence of solutions of nonlinear equations. (English) Zbl 0861.47045

The author studies the solvability of the equation \[ L(u)= N(u)+h \] in a Hilbert space \(H\). Here \(L\) is an asymptotically linear continuous map, and \(N\) is a so-called asymptotically quasilinear compact map. Applications are given for the functional-integral equation \[ p(x,u(x))= \int^1_0 G(x,t) m(t,u(t))dt+ f(x) \] and some boundary value problem associated to this equation.


47J25 Iterative procedures involving nonlinear operators
47H05 Monotone operators and generalizations
Full Text: DOI


[1] Herbert Amann, Fixed points of asymptotically linear maps in ordered Banach spaces, J. Functional Analysis 14 (1973), 162 – 171. · Zbl 0263.47043
[2] Juha Berkovits and Vesa Mustonen, An extension of Leray-Schauder degree and applications to nonlinear wave equations, Differential Integral Equations 3 (1990), no. 5, 945 – 963. · Zbl 0724.47024
[3] Klaus Deimling, Nonlinear functional analysis, Springer-Verlag, Berlin, 1985. · Zbl 0559.47040
[4] M. Feckan, Critical points of asymptotically quadratic functions, Annal. Polon. Math LXI.1 (1995), 63–76.
[5] M. Feckan, Nonnegative solutions of nonlinear integral equations, Comment. Math. Univ. Carolinae (to appear). · Zbl 0977.34042
[6] Michal Fečkan, An inverse function theorem for continuous mappings, J. Math. Anal. Appl. 185 (1994), no. 1, 118 – 128. · Zbl 0829.46027
[7] Robert E. Gaines and Jean L. Mawhin, Coincidence degree, and nonlinear differential equations, Lecture Notes in Mathematics, Vol. 568, Springer-Verlag, Berlin-New York, 1977. · Zbl 0339.47031
[8] A. Granas, On a certain class of nonlinear mappings in Banach spaces, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys. 9 (1957), 867-871. · Zbl 0078.11701
[9] Renato Guzzardi, Positive solutions of operator equations in the nondifferentiable case, Topological methods in nonlinear functional analysis (Toronto, Ont., 1982) Contemp. Math., vol. 21, Amer. Math. Soc., Providence, RI, 1983, pp. 137 – 146. · Zbl 0543.47051
[10] Arto Kittilä, On the topological degree for a class of mappings of monotone type and applications to strongly nonlinear elliptic problems, Ann. Acad. Sci. Fenn. Ser. A I Math. Dissertationes 91 (1994), 48. · Zbl 0816.47066
[11] M. A. Krasnosel\(^{\prime}\)skiĭ, Positive solutions of operator equations, Translated from the Russian by Richard E. Flaherty; edited by Leo F. Boron, P. Noordhoff Ltd. Groningen, 1964.
[12] W. Okrasiński, On a nonlinear convolution equation occurring in the theory of water percolation, Ann. Polon. Math. 37 (1980), no. 3, 223 – 229. · Zbl 0451.45004
[13] W. Okrasiński, On the existence and uniqueness of nonnegative solutions of a certain nonlinear convolution equation, Ann. Polon. Math. 36 (1979), no. 1, 61 – 72.
[14] W. V. Petryshyn, Solvability of various boundary value problems for the equation \?”=\?(\?,\?,\?’,\?”)-\?, Pacific J. Math. 122 (1986), no. 1, 169 – 195. · Zbl 0585.34020
[15] Jairo Santanilla, Existence of nonnegative solutions of a semilinear equation at resonance with linear growth, Proc. Amer. Math. Soc. 105 (1989), no. 4, 963 – 971. · Zbl 0687.47045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.